JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PSEUDO SYMMETRIC AND PSEUDO RICCI SYMMETRIC WARPED PRODUCT MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PSEUDO SYMMETRIC AND PSEUDO RICCI SYMMETRIC WARPED PRODUCT MANIFOLDS
De, Uday Chand; Murathan, Cengizhan; Ozgur, Cihan;
  PDF(new window)
 Abstract
We study pseudo symmetric (briefly ) and pseudo Ricci symmetric (briefly ) warped product manifolds . If M is , then we give a condition on the warping function that M is a pseudosymmetric space and N is a space of constant curvature. If M is , then we show that (i) N is Ricci symmetric and (ii) M is if and only if the tensor T defined by (2.6) satisfies a certain condition.
 Keywords
warped product manifold;pseudo symmetric manifold;pseudo Ricci symmetric manifold;
 Language
English
 Cited by
1.
On φ-pseudo Symmetries of (LCS)n-Manifolds,;

Kyungpook mathematical journal, 2013. vol.53. 2, pp.285-294 crossref(new window)
1.
On φ-pseudo Symmetries of (LCS)n-Manifolds, Kyungpook mathematical journal, 2013, 53, 2, 285  crossref(new windwow)
 References
1.
T. Adati and T. Miyazawa, On Riemannian space with recurrent conformal curvature, Tensor (N.S.) 18 (1967), 348–354.

2.
E. Cartan, Sur une classe remarquable d’espaces de Riemann, Bull. Soc. Math. France 54 (1926), 214–264.

3.
M. C. Chaki, On pseudo symmetric manifolds, An. Stiint. Univ. Al. I. Cuza Iasi Sect. I a Mat. 33 (1987), no. 1, 53–58.

4.
M. C. Chaki, On pseudo Ricci symmetric manifolds, Bulgar. J. Phys. 15 (1988), no. 6, 526–531.

5.
M. C. Chaki and B. Gupta, On conformally symmetric spaces, Indian J. Math. 5 (1963), 113–122.

6.
U. C. De and S. Bandyopadhyay, On weakly conformally symmetric spaces, Publ. Math. Debrecen 57 (2000), no. 1-2, 71–78.

7.
U. C. De and H. A. Biswas, On pseudo-conformally symmetric manifolds, Bull. Calcutta Math. Soc. 85 (1993), no. 5, 479–486.

8.
U. C. De and A. K. Gazi, On almost pseudo conformally symmetric manifolds, Demonstratio Math. 42 (2009), no. 4, 869–886.

9.
R. Deszcz, On pseudosymmetric spaces, Bull. Soc. Math. Belg. Ser. A 44 (1992), no. 1, 1–34.

10.
A. Gebarowski, Nearly conformally symmetric warped product manifolds, Bull. Inst. Math. Acad. Sinica 20 (1992), no. 4, 359–377.

11.
B. O’Neill, Semi-Riemannian Geometry with Applications to the Relativity, Academic Press, New York-London, 1983.

12.
R. N. Sen and M. C. Chaki, On curvature restrictions of a certain kind of conformallyflat Riemannian space of class one, Proc. Nat. Inst. Sci. India Part A 33 (1967), 100–102.

13.
G. Soos, Uber die geodatischen Abbildungen von Riemannschen Raumen auf projektivsymmetrische Riemannsche Raume, Acta Math. Acad. Sci. Hungar. 9 (1958), 359–361.

14.
L. Tamassy and T. Q. Binh, On weakly symmetric and weakly projective symmetric Riemannian manifolds, Differential geometry and its applications (Eger, 1989), 663–670, Colloq. Math. Soc. Janos Bolyai, 56, North-Holland, Amsterdam, 1992.

15.
A. G. Walker, On Ruse’s spaces of recurrent curvature, Proc. London Math. Soc. (2) 52 (1950), 36–64.